# SDR DXTA2014062305804

- Difficulty date: June 21, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 8,372 hours, 6,614 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: 216011
- Part serial: 0397
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,328 hours, 2,638 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TIRE FAILED ON LANDING ROLL OUT.  SUSPECT FAILURE OF ANTISKID.  LT BRAKE APPEARS TO HAVE LOCKED UP.  R & R LT BRAKE WITH OVERHAULED UNIT IAW MM 32-42-01.  PERFORMED BLEED OF LT BRAKE IAW MM 32-42-00.  OPS & LEAK CHECKED GOOD.
